Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What causes SSRI anxiety side effect? irishcatholic

Posted by SalArmy4me on July 30, 2001, at 21:42:23

In reply to What causes SSRI anxiety side effect?, posted by irishcatholic on July 30, 2001, at 11:21:10

Its not the serotonin that causes the anxiety, its the norepinephrine: http://www.psychiatrist.com/pcc/brainstorm/br5912.htm


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:72509
URL: http://www.dr-bob.org/babble/20010725/msgs/72618.html